New with questions!!

Discussion in 'Welcome to the Group - Post an Introduction Here' started by chrissypoo, Sep 2, 2017.

Thread Status:
Not open for further replies.
  1. chrissypoo

    chrissypoo New Member

    Joined:
    Aug 30, 2017
    Abby is six years old and a newly diabetic since Mothers Day!!!! She is on Vetsulin 2 units and eats FF classic. Her readings are between 275-300, except they get to under sixty twice a week. Should I give insulin still? If not, when? Thanks!!
     
  2. Kris & Teasel

    Kris & Teasel Well-Known Member

    Joined:
    Aug 17, 2016
    Those low numbers suggest the dose might be too high. Are you testing with a human meter or a pet meter? A pet meter reads higher so under 60 is very low on a pet meter.

    Vetsulin can act quickly and drop them quite low so it's best to give a dose that allows a little breathing room at nadir. It's safer to have BGs around 100 or so with Vetsulin.

    I suggest you post on the main health forum to get more input. There's a lot more traffic there. :)
     
  3. chrissypoo

    chrissypoo New Member

    Joined:
    Aug 30, 2017
    Thanks!! Human meter!!
     
  4. JanetNJ

    JanetNJ Well-Known Member

    Joined:
    Jun 8, 2016
Thread Status:
Not open for further replies.

Share This Page